# SDR SIMA20131001001

- Difficulty date: October 1, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 37,108 hours, 31,428 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2MODA
- Part serial: 416
- Condition: Failed
- Location: Windshield Heat
- Part time: 20,465 hours, 15,684 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "W/S 2 HEAT FAIL" RESET IAW AMM AOM, VOL 1 BUT IT FAILED AGAIN. ODOR SIMILAR TO SOMETHING GETTING WARM/HOT WAS DETECTED.  THAT WENT AWAY WITH W/S 2 OFF.  R & R NR 2 WINDSHIELD TEMP CONTROLLER IAW AMM 30-42-01. OP'S CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.
